# SDR DL72S950551

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FS 400 CABIN FLOOR BEAM UPPER CAP WITH CORROSION DAMAGE ALONG ITS LENGTH.  REPAIRED PER SRM 53-10-8 FIG 3 AT RBL 10 TO LBL 10 AND SRM 53-20-11.
